# SDR GTIA2024080538273

- Difficulty date: August 4, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N692NK
- Make and model: Airbus A320-232
- Aircraft serial: 8611
- Aircraft time: 18,715 hours, 8,558 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SERVICE CHECK, FOUND L1 AND R2 DOOR ASSIST BOTTLES LOW-SERVICED L1 AND R2 DOOR ASSIST BOTTLES IAW AMM 52-10-00.
